140th Day Of Lockdown

Maharashtra53560136843518306 Tamil Nadu3086492506805159 Andhra Pradesh2445491547492203 Karnataka1886111055993398 Delhi1461341316574131 Uttar Pradesh126722767212120 West Bengal98459671202059 Bihar8274154139450 Telangana8075157586637 Gujarat71064542382652 Assam5883842326145 Rajasthan5249738235789 Odisha4592731785321 Haryana4163534781483 Madhya Pradesh3902529020996 Kerala3433121832109 Jammu and Kashmir2489717003472 Punjab2390315319586 Jharkhand185168998177 Chhatisgarh12148880996 Uttarakhand96326134125 Goa871259575 Tripura6161417641 Puducherry5382320187 Manipur3752204411 Himachal Pradesh3371218114 Nagaland30119738 Arunachal Pradesh223115923 Chandigarh1595100425 Meghalaya11154986 Sikkim9105101 Mizoram6203230
Lifestyle Health and Wellbeing 21 Mar 2019 Avoid malachite gree ...

Avoid malachite green this Holi

DECCAN CHRONICLE. | KANIZA GARARI
Published Mar 21, 2019, 1:46 am IST
Updated Mar 21, 2019, 1:46 am IST
It causes ocular injuries and if ingested when playing can cause uneasiness in the stomach.
Some of the powders have caused fungal infections on the skin due to the oxidative stress that these colours cause to the body.
 Some of the powders have caused fungal infections on the skin due to the oxidative stress that these colours cause to the body.

Hyderabad: The colour of malachite green which is commonly used in Holi is toxic and a potential carcinogen. People usually think green colour is safe and environment friendly but that’s not the case.

It causes ocular injuries and if ingested when playing can cause uneasiness in the stomach.

 

Dr B.R.Raju, senior general physician, says artificial colours are made from chemicals and are harmful as they contain lead oxide, copper sulphate, mercury sulphite, chromium iodide and silica in very fine particulate form.

“These create reactions in the skin and eyes and those who ingest them complain of vomiting and uneasiness. For this reason the festival should be enjoyed by using natural colours. Protecting the sensory organs is very important to prevent injuries or allergy problems,” Dr B.R.Raju explained

Some of the powders have caused fungal infections on the skin due to the oxidative stress that these colours cause to the body.

 

Secondary infections due to the use of artificial colours in terms of redness of eyes and infections in the eye area have also been noted due to alkaline injury.

...




ADVERTISEMENT
ADVERTISEMENT
ADVERTISEMENT
ADVERTISEMENT
ADVERTISEMENT